| Model Number |
72200616F |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that during an arthroscopy procedure, the cord of mdu gets really hot and throw error message.Backup device was available to complete the procedure.No delay and no patient injuries were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the exterior of product and no physical damage was observed.Mdu failed functional tests with motor stall and overheating of cord.After troubleshooting, the cause of the overheating was observed to be a defective power cord assembly.It was determined that the power cord has shorted internal wiring.The complaint investigation has concluded that this unit has succumbed to physical damage to power cord.Factors which can contribute to a shorted power cord include rolling a heavy cart over the cord or excessive bending of the cord.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.